# SDR CHIR2017082300057

- Difficulty date: August 28, 2015
- Submitted: August 24, 2017
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: P2CHJ
- Make and model: Boeing 234
- Aircraft serial: MJ022
- Aircraft time: 23,548 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: BACB30US6L2
- Condition: Cracked
- Location: Zone 400
- Component: Transmission, Boeing
- Component part number: 234D22004
- Stage of operation: IN
- How discovered: C
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

ENGINEERING DEPARTMENT, THE THEN CURRENT BOLTS WERE REPLACED WITH PREVIOUS FASTENERS.  IN THE INTERVENING 5 MONTHS, NO FURTHER ERRORS HAVE BEEN DETECTED. THESE ASSEMBLIES ARE INSPECTED AT 50 HR. INTERVALS IAW SB 234-63-0001 R0.
